Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I am ejecting yellow semen

I am ejecting yellow semen from past 3 weeks. For the first week I was taking vitamings. I thought may be that is the reason for change in color so I stopped taking vitamins. however, even today my semen is still yellowish in color. I also want to mention that I am 35 year old Type 1 diabetec male. I have been Type 1 from last 6 mo. Thanks
Asked On : Sun, 18 Apr 2010
Answers:  6 Views:  2364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
iam kranthi age 26, my tongu colour is light yellow, since two weeks , urion colour also yellow, my blood report and urion report are normal so what was the problem ?
Answered: Mon, 18 Apr 2011
Urologist Dr. Pramod B Ramamurthy's  Response
It may be due to infection most probably bacterial which requires simple tests and antibiotics. Visit a Urologist at your place who can do the needful.
Answered: Mon, 17 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
It's more than likely a bacterial infection, I have the same problem and went to the docs and he put me on a weeks course of Doxycycline, which is an antibiotic. I'm on my 4th day of taking the meds and have already noticed an improvement, should hopefully be gone after a week, so get to the docs is my advice - nothing to be scared of and it's probably the only way you'll cure it!
Answered: Fri, 14 Jan 2011
  User's Response
Ya I did go to the docter about 4 days ago, I feel at times I get better than it turns and gets right back to where it started. I do know it has nothing to do with any sexual transmitted. I sometimes feel when i look in a mirror that I look yellowish, but than I just ease my mind and blame the lighting. I normally dont go to the docs I can say this year I have. I have mentioned to others about parasites, well I dont do that no more, but I do go back to the doc in a few days so hopefully maybe my antibotics arent strong enough. My docter is the county health department, I dont have insurance, I have told my doc that I am a user I just told her a month ago. Thanks everyone I will be keeping up on these reviews.
Answered: Mon, 17 Jan 2011
  User's Response

well i guess you should visit a doctor .As much as i know it can be a bacterial infection

Answered: Mon, 19 Apr 2010
  Anonymous's Response
Did you ever find an answer to your question from a doctor? My bf is experiencing the same symptoms.
Answered: Mon, 6 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor